# SDR JJWA0055059

- Difficulty date: February 14, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N5005N
- Make and model: Bell 206B
- Aircraft serial: 1931
- Engine: Allsn 250C*
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Part serial: A6236
- Condition: Defective
- Location: Main Rotor
- Part time: 3 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED 2 NEW BLADES WITH HIGH VISIBILITY PAINT FROM MFG.  ABLE TO PERFORM SPAN AND LATERAL BALANCE TO LESS THAN .02IPS.  UNABLE TO REDUCE VERTICAL VIBRATION TO ACCEPTABLE LEVELS IN HOVER TO 120 MPH.  INSTALLED ANOTHER WARRANTY BLADE AND WAS ABLE TO TRACK TO MORE ACCEPTABLE VERTICAL VIBRATION LEVELS.
